35 Publications

Mark all

[35]
2023 | Published | Journal Article | IST-REx-ID: 12959 | OA
Homogenisation of dynamical optimal transport on periodic graphs
P. Gladbach, E. Kopfer, J. Maas, L. Portinale, Calculus of Variations and Partial Differential Equations 62 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 
[34]
2022 | Published | Journal Article | IST-REx-ID: 11700 | OA
Gradient flow formulation of diffusion equations in the Wasserstein space over a metric graph
M. Erbar, D.L. Forkert, J. Maas, D. Mugnolo, Networks and Heterogeneous Media 17 (2022) 687–717.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[33]
2022 | Published | Journal Article | IST-REx-ID: 11739 | OA
Evolutionary $\Gamma$-convergence of entropic gradient flow structures for Fokker-Planck equations in multiple dimensions
D.L. Forkert, J. Maas, L. Portinale, SIAM Journal on Mathematical Analysis 54 (2022) 4297–4333.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
[32]
2021 | Published | Journal Article | IST-REx-ID: 10023 | OA
Trajectorial dissipation and gradient flow for the relative entropy in Markov chains
I. Karatzas, J. Maas, W. Schachermayer, Communications in Information and Systems 21 (2021) 481–536.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[31]
2020 | Published | Journal Article | IST-REx-ID: 7573 | OA
Homogenisation of one-dimensional discrete optimal transport
P. Gladbach, E. Kopfer, J. Maas, L. Portinale, Journal de Mathematiques Pures et Appliquees 139 (2020) 204–234.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
[30]
2020 | Published | Journal Article | IST-REx-ID: 8758 | OA
Modeling of chemical reaction systems with detailed balance using gradient structures
J. Maas, A. Mielke, Journal of Statistical Physics 181 (2020) 2257–2303.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[29]
2020 | Published | Journal Article | IST-REx-ID: 6358 | OA
Non-commutative calculus, optimal transport and functional inequalities in dissipative quantum systems
E.A. Carlen, J. Maas, Journal of Statistical Physics 178 (2020) 319–378.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[28]
2020 | Published | Journal Article | IST-REx-ID: 71 | OA
Scaling limits of discrete optimal transport
P. Gladbach, E. Kopfer, J. Maas, SIAM Journal on Mathematical Analysis 52 (2020) 2759–2802.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[27]
2020 | Submitted | Preprint | IST-REx-ID: 10022 | OA [Preprint] View | Files available | Download Preprint (ext.) | arXiv
 
[26]
2019 | Published | Journal Article | IST-REx-ID: 73 | OA
On the geometry of geodesics in discrete optimal transport
M. Erbar, J. Maas, M. Wirth, Calculus of Variations and Partial Differential Equations 58 (2019).
[Published Version] View | Files available | DOI | WoS | arXiv
 
[25]
2017 | Published | Book Chapter | IST-REx-ID: 649
Entropic Ricci curvature for discrete spaces
J. Maas, in:, L. Najman, P. Romon (Eds.), Modern Approaches to Discrete Curvature, Springer, 2017, pp. 159–174.
View | DOI
 
[24]
2017 | Published | Journal Article | IST-REx-ID: 956 | OA
Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance
E. Carlen, J. Maas, Journal of Functional Analysis 273 (2017) 1810–1869.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
[23]
2017 | Published | Conference Paper | IST-REx-ID: 989
Transport based image morphing with intensity modulation
J. Maas, M. Rumpf, S. Simon, in:, F. Lauze, Y. Dong, A. Bjorholm Dahl (Eds.), Springer, 2017, pp. 563–577.
View | DOI | WoS
 
[22]
2016 | Published | Journal Article | IST-REx-ID: 1261 | OA [Preprint] View | DOI | Download Preprint (ext.)
 
[21]
2016 | Published | Journal Article | IST-REx-ID: 1448 | OA
Entropic Ricci curvature bounds for discrete interacting systems
M. Fathi, J. Maas, The Annals of Applied Probability 26 (2016) 1774–1806.
[Preprint] View | DOI | Download Preprint (ext.)
 
[20]
2015 | Published | Journal Article | IST-REx-ID: 1517 | OA
From large deviations to Wasserstein gradient flows in multiple dimensions
M. Erbar, J. Maas, M. Renger, Electronic Communications in Probability 20 (2015).
[Published Version] View | Files available | DOI
 
[19]
2015 | Published | Journal Article | IST-REx-ID: 1635 | OA
Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models
M. Erbar, J. Maas, P. Tetali, Annales de La Faculté Des Sciences de Toulouse 24 (2015) 781–800.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[18]
2015 | Published | Journal Article | IST-REx-ID: 1639 | OA
A generalized model for optimal transport of images including dissipation and density modulation
J. Maas, M. Rumpf, C. Schönlieb, S. Simon, ESAIM: Mathematical Modelling and Numerical Analysis 49 (2015) 1745–1769.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[17]
2014 | Published | Journal Article | IST-REx-ID: 2131 | OA
Approximating Rough Stochastic PDEs
M. Hairer, J. Maas, H. Weber, Communications on Pure and Applied Mathematics 67 (2014) 776–870.
View | DOI | Download (ext.)
 
[16]
2014 | Published | Journal Article | IST-REx-ID: 2132 | OA
Gradient flow structures for discrete porous medium equations
M. Erbar, J. Maas, Discrete and Continuous Dynamical Systems- Series A 34 (2014) 1355–1374.
View | DOI | Download (ext.)
 
[15]
2014 | Published | Journal Article | IST-REx-ID: 2133 | OA [Submitted Version] View | DOI | Download Submitted Version (ext.)
 
[14]
2013 | Published | Journal Article | IST-REx-ID: 2117 | OA
Poisson stochastic integration in Banach spaces
S. Dirksen, J. Maas, J. Van Neerven, Electronic Journal of Probability 18 (2013).
View | DOI | Download (ext.)
 
[13]
2013 | Published | Journal Article | IST-REx-ID: 2129 | OA
Gromov-Hausdorff convergence of discrete transportation metrics
N. Gigli, J. Maas, SIAM Journal on Mathematical Analysis 45 (2013) 879–899.
View | DOI | Download (ext.)
 
[12]
2012 | Published | Journal Article | IST-REx-ID: 2125 | OA
A spatial version of the Itô-Stratonovich correction
M. Hairer, J. Maas, Annals of Probability 40 (2012) 1675–1714.
View | DOI | Download (ext.)
 
[11]
2012 | Published | Journal Article | IST-REx-ID: 2127 | OA
Ricci curvature of finite Markov chains via convexity of the entropy
M. Erbar, J. Maas, Archive for Rational Mechanics and Analysis 206 (2012) 997–1038.
View | DOI | Download (ext.)
 
[10]
2012 | Published | Journal Article | IST-REx-ID: 2128 | OA
Whitney coverings and the tent spaces T 1,q (γ) for the Gaussian measure
J. Maas, J. Van Neerven, P. Portal, Arkiv För Matematik 50 (2012) 379–395.
View | DOI | Download (ext.)
 
[9]
2011 | Published | Book Chapter | IST-REx-ID: 2116 | OA
Gradient estimates and domain identification for analytic Ornstein-Uhlenbeck operators
J. Maas, J. Van Neerven, in:, Parabolic Problems, Birkhäuser, 2011, pp. 463–477.
View | DOI | Download (ext.)
 
[8]
2011 | Published | Journal Article | IST-REx-ID: 2122 | OA
Conical square functions and non-tangential maximal functions with respect to the Gaussian measure
J. Maas, J. Van Neerven, P. Portal, Publicacions Matemàtiques 55 (2011) 313–341.
View | DOI | Download (ext.)
 
[7]
2011 | Published | Journal Article | IST-REx-ID: 2123 | OA
A Trotter product formula for gradient flows in metric spaces
P. Clément, J. Maas, Journal of Evolution Equations 11 (2011) 405–427.
View | Files available | DOI | Download None (ext.)
 
[6]
2011 | Published | Journal Article | IST-REx-ID: 2126 | OA
Gradient flows of the entropy for finite Markov chains
J. Maas, Journal of Functional Analysis 261 (2011) 2250–2292.
View | DOI | Download (ext.)
 
[5]
2010 | Published | Journal Article | IST-REx-ID: 2124 | OA
Malliavin calculus and decoupling inequalities in Banach spaces
J. Maas, Journal of Mathematical Analysis and Applications 363 (2010) 383–398.
View | DOI | Download (ext.)
 
[4]
2009 | Published | Journal Article | IST-REx-ID: 2119 | OA
Boundedness of Riesz transforms for elliptic operators on abstract Wiener spaces
J. Maas, J. Van Neerven, Journal of Functional Analysis 257 (2009) 2410–2475.
View | DOI | Download (ext.)
 
[3]
2008 | Published | Journal Article | IST-REx-ID: 2120 | OA
On the domain of non-symmetric Ornstein-Uhlenbeck operators in banach spaces
J. Maas, J. Van Neerven, Infinite Dimensional Analysis, Quantum Probability and Related Topics 11 (2008) 603–626.
View | DOI | Download (ext.)
 
[2]
2008 | Published | Journal Article | IST-REx-ID: 2121 | OA
A Clark-Ocone formula in UMD Banach spaces
J. Van Neerven, J. Maas, Electronic Communications in Probability 13 (2008) 151–164.
View | Download (ext.)
 
[1]
2007 | Published | Journal Article | IST-REx-ID: 2118 | OA
On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions
J. Maas, J. Van Neerven, Archiv Der Mathematik 89 (2007) 226–236.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed

Grants


35 Publications

Mark all

[35]
2023 | Published | Journal Article | IST-REx-ID: 12959 | OA
Homogenisation of dynamical optimal transport on periodic graphs
P. Gladbach, E. Kopfer, J. Maas, L. Portinale, Calculus of Variations and Partial Differential Equations 62 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 
[34]
2022 | Published | Journal Article | IST-REx-ID: 11700 | OA
Gradient flow formulation of diffusion equations in the Wasserstein space over a metric graph
M. Erbar, D.L. Forkert, J. Maas, D. Mugnolo, Networks and Heterogeneous Media 17 (2022) 687–717.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[33]
2022 | Published | Journal Article | IST-REx-ID: 11739 | OA
Evolutionary $\Gamma$-convergence of entropic gradient flow structures for Fokker-Planck equations in multiple dimensions
D.L. Forkert, J. Maas, L. Portinale, SIAM Journal on Mathematical Analysis 54 (2022) 4297–4333.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
[32]
2021 | Published | Journal Article | IST-REx-ID: 10023 | OA
Trajectorial dissipation and gradient flow for the relative entropy in Markov chains
I. Karatzas, J. Maas, W. Schachermayer, Communications in Information and Systems 21 (2021) 481–536.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[31]
2020 | Published | Journal Article | IST-REx-ID: 7573 | OA
Homogenisation of one-dimensional discrete optimal transport
P. Gladbach, E. Kopfer, J. Maas, L. Portinale, Journal de Mathematiques Pures et Appliquees 139 (2020) 204–234.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
[30]
2020 | Published | Journal Article | IST-REx-ID: 8758 | OA
Modeling of chemical reaction systems with detailed balance using gradient structures
J. Maas, A. Mielke, Journal of Statistical Physics 181 (2020) 2257–2303.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[29]
2020 | Published | Journal Article | IST-REx-ID: 6358 | OA
Non-commutative calculus, optimal transport and functional inequalities in dissipative quantum systems
E.A. Carlen, J. Maas, Journal of Statistical Physics 178 (2020) 319–378.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[28]
2020 | Published | Journal Article | IST-REx-ID: 71 | OA
Scaling limits of discrete optimal transport
P. Gladbach, E. Kopfer, J. Maas, SIAM Journal on Mathematical Analysis 52 (2020) 2759–2802.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[27]
2020 | Submitted | Preprint | IST-REx-ID: 10022 | OA [Preprint] View | Files available | Download Preprint (ext.) | arXiv
 
[26]
2019 | Published | Journal Article | IST-REx-ID: 73 | OA
On the geometry of geodesics in discrete optimal transport
M. Erbar, J. Maas, M. Wirth, Calculus of Variations and Partial Differential Equations 58 (2019).
[Published Version] View | Files available | DOI | WoS | arXiv
 
[25]
2017 | Published | Book Chapter | IST-REx-ID: 649
Entropic Ricci curvature for discrete spaces
J. Maas, in:, L. Najman, P. Romon (Eds.), Modern Approaches to Discrete Curvature, Springer, 2017, pp. 159–174.
View | DOI
 
[24]
2017 | Published | Journal Article | IST-REx-ID: 956 | OA
Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance
E. Carlen, J. Maas, Journal of Functional Analysis 273 (2017) 1810–1869.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
[23]
2017 | Published | Conference Paper | IST-REx-ID: 989
Transport based image morphing with intensity modulation
J. Maas, M. Rumpf, S. Simon, in:, F. Lauze, Y. Dong, A. Bjorholm Dahl (Eds.), Springer, 2017, pp. 563–577.
View | DOI | WoS
 
[22]
2016 | Published | Journal Article | IST-REx-ID: 1261 | OA [Preprint] View | DOI | Download Preprint (ext.)
 
[21]
2016 | Published | Journal Article | IST-REx-ID: 1448 | OA
Entropic Ricci curvature bounds for discrete interacting systems
M. Fathi, J. Maas, The Annals of Applied Probability 26 (2016) 1774–1806.
[Preprint] View | DOI | Download Preprint (ext.)
 
[20]
2015 | Published | Journal Article | IST-REx-ID: 1517 | OA
From large deviations to Wasserstein gradient flows in multiple dimensions
M. Erbar, J. Maas, M. Renger, Electronic Communications in Probability 20 (2015).
[Published Version] View | Files available | DOI
 
[19]
2015 | Published | Journal Article | IST-REx-ID: 1635 | OA
Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models
M. Erbar, J. Maas, P. Tetali, Annales de La Faculté Des Sciences de Toulouse 24 (2015) 781–800.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[18]
2015 | Published | Journal Article | IST-REx-ID: 1639 | OA
A generalized model for optimal transport of images including dissipation and density modulation
J. Maas, M. Rumpf, C. Schönlieb, S. Simon, ESAIM: Mathematical Modelling and Numerical Analysis 49 (2015) 1745–1769.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[17]
2014 | Published | Journal Article | IST-REx-ID: 2131 | OA
Approximating Rough Stochastic PDEs
M. Hairer, J. Maas, H. Weber, Communications on Pure and Applied Mathematics 67 (2014) 776–870.
View | DOI | Download (ext.)
 
[16]
2014 | Published | Journal Article | IST-REx-ID: 2132 | OA
Gradient flow structures for discrete porous medium equations
M. Erbar, J. Maas, Discrete and Continuous Dynamical Systems- Series A 34 (2014) 1355–1374.
View | DOI | Download (ext.)
 
[15]
2014 | Published | Journal Article | IST-REx-ID: 2133 | OA [Submitted Version] View | DOI | Download Submitted Version (ext.)
 
[14]
2013 | Published | Journal Article | IST-REx-ID: 2117 | OA
Poisson stochastic integration in Banach spaces
S. Dirksen, J. Maas, J. Van Neerven, Electronic Journal of Probability 18 (2013).
View | DOI | Download (ext.)
 
[13]
2013 | Published | Journal Article | IST-REx-ID: 2129 | OA
Gromov-Hausdorff convergence of discrete transportation metrics
N. Gigli, J. Maas, SIAM Journal on Mathematical Analysis 45 (2013) 879–899.
View | DOI | Download (ext.)
 
[12]
2012 | Published | Journal Article | IST-REx-ID: 2125 | OA
A spatial version of the Itô-Stratonovich correction
M. Hairer, J. Maas, Annals of Probability 40 (2012) 1675–1714.
View | DOI | Download (ext.)
 
[11]
2012 | Published | Journal Article | IST-REx-ID: 2127 | OA
Ricci curvature of finite Markov chains via convexity of the entropy
M. Erbar, J. Maas, Archive for Rational Mechanics and Analysis 206 (2012) 997–1038.
View | DOI | Download (ext.)
 
[10]
2012 | Published | Journal Article | IST-REx-ID: 2128 | OA
Whitney coverings and the tent spaces T 1,q (γ) for the Gaussian measure
J. Maas, J. Van Neerven, P. Portal, Arkiv För Matematik 50 (2012) 379–395.
View | DOI | Download (ext.)
 
[9]
2011 | Published | Book Chapter | IST-REx-ID: 2116 | OA
Gradient estimates and domain identification for analytic Ornstein-Uhlenbeck operators
J. Maas, J. Van Neerven, in:, Parabolic Problems, Birkhäuser, 2011, pp. 463–477.
View | DOI | Download (ext.)
 
[8]
2011 | Published | Journal Article | IST-REx-ID: 2122 | OA
Conical square functions and non-tangential maximal functions with respect to the Gaussian measure
J. Maas, J. Van Neerven, P. Portal, Publicacions Matemàtiques 55 (2011) 313–341.
View | DOI | Download (ext.)
 
[7]
2011 | Published | Journal Article | IST-REx-ID: 2123 | OA
A Trotter product formula for gradient flows in metric spaces
P. Clément, J. Maas, Journal of Evolution Equations 11 (2011) 405–427.
View | Files available | DOI | Download None (ext.)
 
[6]
2011 | Published | Journal Article | IST-REx-ID: 2126 | OA
Gradient flows of the entropy for finite Markov chains
J. Maas, Journal of Functional Analysis 261 (2011) 2250–2292.
View | DOI | Download (ext.)
 
[5]
2010 | Published | Journal Article | IST-REx-ID: 2124 | OA
Malliavin calculus and decoupling inequalities in Banach spaces
J. Maas, Journal of Mathematical Analysis and Applications 363 (2010) 383–398.
View | DOI | Download (ext.)
 
[4]
2009 | Published | Journal Article | IST-REx-ID: 2119 | OA
Boundedness of Riesz transforms for elliptic operators on abstract Wiener spaces
J. Maas, J. Van Neerven, Journal of Functional Analysis 257 (2009) 2410–2475.
View | DOI | Download (ext.)
 
[3]
2008 | Published | Journal Article | IST-REx-ID: 2120 | OA
On the domain of non-symmetric Ornstein-Uhlenbeck operators in banach spaces
J. Maas, J. Van Neerven, Infinite Dimensional Analysis, Quantum Probability and Related Topics 11 (2008) 603–626.
View | DOI | Download (ext.)
 
[2]
2008 | Published | Journal Article | IST-REx-ID: 2121 | OA
A Clark-Ocone formula in UMD Banach spaces
J. Van Neerven, J. Maas, Electronic Communications in Probability 13 (2008) 151–164.
View | Download (ext.)
 
[1]
2007 | Published | Journal Article | IST-REx-ID: 2118 | OA
On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions
J. Maas, J. Van Neerven, Archiv Der Mathematik 89 (2007) 226–236.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed